# SDR DALA2023011900397

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 49,030 hours, 23,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EXTERIOR EMERGENCY LIGHT OUT.   REPLACED LAMP. NO HELP. FOUND 1ST FUSE BLOWN IN M00736 POWER SUPPLY. REPLACED FUSE. OPS CHECK OK. REFERENCE B-757 CMM 24-35.
